My weight is 146 kgs. I have been taking the tablet Sertraline 150 mg for 14 years. Unfortunately, I accidentally took a double dose of the tablet because I thought I was taking the tablet Paracetamol. Do I need to worry about the overdose?
Welcome to icliniq.com.
The tablet doses come in 25, 50, and 100 mg, and the maximum daily limit should not exceed 200 mg. Did you have any symptoms after taking the medications? Do you check your blood pressure once in a while? I do not think you will face any sort of issues. It has been almost eight hours since you consumed the tablet. I hope you do not face any issues. If you face any issues, I suggest you consult a nearby doctor.
Thank you doctor for the reply,
I took 300 mg three hours ago, which was purely accidental.
Welcome back to icliniq.com.
I suggest you skip the dose for tomorrow. Nothing will happen. If you have any symptoms, we will think about the problem. I suggest you start doing some work or indulge in some work, so you will forget what you have taken. I suggest you consult a nearby doctor.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hi doctor,I have depression, OCD, and anxiety ... Sertraline is a good choice of medication for depression, OCD (obsessive-compulsive disorder), and anxiety ... Read fullWill Propranolol alter the drug metabolism of Sertraline?
.. and Inderal (Propranolol) are metabolized through same pathway in the liver.Zoloft reduces the metabolism of Inderal resulting in higher levels of Inderal in the body.What that means for you is that the dose of Inderal should be reduced while you ... Read fullSinarest Tablet - Uses, Dosage, Drug Interactions and Side Effects
It is a combination of the following drugs: Chlorpheniramine Maleate (2 mg) - It belongs to the first generation of anti-histamine ... Do not take two doses at a time, as it might lead to a drug overdose ... What Are the Symptoms of Sinarest Tablet... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Family Physician Now